# SDR REXA2013012400190

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 21,686 hours, 19,211 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S EMERGENCY FLASHLIGHT INOPERABLE.  REMOVED AND REPLACED FIRST OFFICER'S EMERGENCY FLASHLIGHT ASSEMBLY IAW AMM 25-60-01.  OPS CHECKS GOOD.
